# SDR HNAA2013020400033

- Difficulty date: February 4, 2013
- Submitted: February 4, 2013
- Operation: Air carrier
- Aircraft: N908HA
- Make and model: Dhav DHC8102
- Aircraft serial: 015
- Aircraft time: 68,715 hours, 78,023 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPEGPL
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR PATH LIGHT, 4TH FROM FORWARD POSITION IS INOPERATIVE.  R & R BULB FOR EMERGENCY PATH FLOOR LIGHT.  OPS CHECKED GOOD.
